# SDR SB05028

- Difficulty date: February 19, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-3B7
- Aircraft serial: 24548
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 71080201
- Condition: Discharged
- Location: Escape Slide
- Component: Escape Slide, Aircruisers
- Component part number: D31354437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL OPERATIONAL CHECK OF THE AFT LEFT ENTRY DOOR ESCAPE SLIDE, THE SLIDE DEPLOYED NORMALLY BUT THE SLIDE MOUNTED EMERGENCY LIGHTS FAILED TO ILLUMINATE.  SLIDE OPERATIONAL CHECK FAILED.  MAINTENANCE FOUND THE POWER UNIT ASSEMBLY FOR THE ESCAPE SLIDE MOUNTED LIGHTS HAD FAILED.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT ENTRY DOOR ESCAPE SLIDE ASSEMBLY.  TWO ADDITIONAL OPERATIONAL CHECKS ARE SCHEDULED TO BE CONDUCTED AT THE AFT LEFT ENTRY DOOR POSITION PER US AIRWAYS POLICY AND PROCEDURES.
